RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Arkashov, Nikolay Sergeevich

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:3308
Abstract pages:2462
Full texts:386
References:288
Associate professor
Candidate of physico-mathematical sciences
Speciality: 01.01.05 (Probability theory and mathematical statistics)
E-mail:

http://www.mathnet.ru/eng/person29652
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:arkashov.n-s
https://mathscinet.ams.org/mathscinet/MRAuthorID/754647

Publications in Math-Net.Ru
2018
1. N. S. Arkashov, “The principle of invariance in the Strassen form to the partial sum processes of moving averages of finite order”, Sib. Èlektron. Mat. Izv., 15 (2018),  1292–1300  mathnet
2017
2. N. S. Arkashov, V. A. Seleznev, “On the dynamics of stationary shift processes with Cantor structure”, Sibirsk. Mat. Zh., 58:5 (2017),  972–988  mathnet  elib; Siberian Math. J., 58:5 (2017), 752–764  isi  elib  scopus
3. N. S. Arkashov, V. A. Seleznev, “Formation of a relation of nonlocalities in the anomalous diffusion model”, TMF, 193:1 (2017),  115–132  mathnet  mathscinet  elib; Theoret. and Math. Phys., 193:1 (2017), 1508–1523  isi  scopus
2015
4. N. S. Arkashov, “Ergodic Properties of a Transformation of a Self-Similar Space with a Hausdorff Measure”, Mat. Zametki, 97:2 (2015),  163–173  mathnet  mathscinet  zmath  elib; Math. Notes, 97:2 (2015), 155–163  isi  scopus
5. N. S. Arkashov, V. A. Seleznev, “On one model of sub- and superdiffusion on topological spaces with a self-similar structure”, Teor. Veroyatnost. i Primenen., 60:2 (2015),  209–226  mathnet  elib; Theory Probab. Appl., 60:2 (2016), 173–186  isi  scopus
2013
6. N. S. Arkashov, V. A. Seleznev, “On a random walk model on sets with self-similar structure”, Sibirsk. Mat. Zh., 54:6 (2013),  1216–1236  mathnet  mathscinet; Siberian Math. J., 54:6 (2013), 968–983  isi  scopus
2012
7. N. S. Arkashov, A. P. Kovalevskii, “A probabilistic model for the prices of apartments”, Sib. Zh. Ind. Mat., 15:2 (2012),  11–20  mathnet
2010
8. N. S. Arkashov, “A new sufficient condition in the invariance principle for the partial sum processes of moving averages”, Sibirsk. Mat. Zh., 51:6 (2010),  1201–1214  mathnet  mathscinet; Siberian Math. J., 51:6 (2010), 949–961  isi  scopus
2007
9. N. S. Arkashov, I. S. Borisov, A. A. Mogul'skii, “Large deviation principle for partial sum processes of moving averages”, Teor. Veroyatnost. i Primenen., 52:2 (2007),  209–239  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 52:2 (2008), 181–208  isi  scopus
2004
10. N. S. Arkashov, I. S. Borisov, “Gaussian approximation to the partial sum processes of moving averages”, Sibirsk. Mat. Zh., 45:6 (2004),  1221–1255  mathnet  mathscinet  zmath; Siberian Math. J., 45:6 (2004), 1000–1030  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019